Document Type

Article

Publication Date

9-1-2011

Publication Title

Applied Mathematics and Computation

Abstract

We derive the eigenvalues of a tridiagonal matrix with a special structure. A conjecture about the eigenvalues was presented in a previous paper, and here we prove the conjecture. The matrix structure that we consider has applications in biogeography theory.

Original Citation

Igelnik, B., & Simon, D. (2011). The eigenvalues of a tridiagonal matrix in biogeography. Applied Mathematics and Computation, 218, 1, 195-201.

DOI

10.1016/j.amc.2011.05.054

Version

Postprint

Creative Commons License

Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License.

Volume

218

Issue

1

Share

COinS